# SDR LR7A04082

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 330511110
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION IAW JOB CARD HC5211 FOUND RAMP DOOR FS 762 - 857, RBL 40,  RT FLOOR PANEL WARPED.  FLOOR PANEL REPLACED IAW SRM SMP 583 CHP51-60 AND 51-70.  DRC 2231.
